# SDR RAIA00804028

- Difficulty date: April 26, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 17,517 hours, 15,535 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 7897 - LIT - RIGHT OVERWING EXIT MARKER INOPERATIVE.  MAINTENANCE CLEANED, INSPECTED AND RESEATED THE CONNECTOR TO THE AFFECTED LIGHT ASSEMBLY.  SYSTEM OPS CHECK GOOD.
